Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Filtration techniques in the study of Lie algebras


Author: Brian T. Smith
Journal: Bull. Amer. Math. Soc. 79 (1973), 393-399
MSC (1970): Primary 17B65; Secondary 17B35, 17B55
DOI: https://doi.org/10.1090/S0002-9904-1973-13182-9
MathSciNet review: 0321993
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 17, 1040. MR 77480
  • 2. Marshall Hall, Jr., A basis for free Lie rings and higher commutators in free groups, Proc. Amer. Math. Soc. 1 (1950), 575-581. MR 12, 388. MR 38336
  • 3. G. Kukin, Concerning the Cartesian subalgebra of the coproduct of Lie algebras, Algebra i Logika 9 (1970), no. 6, 701-713. (Russian) MR 285573
  • 4. A. Širšov, Subalgebras of free Lie algebras, Mat. Sb. 33 (75) (1953), 441-452. (Russian) MR 15, 596. MR 59892
  • 5. A. Širšov, On a hypothesis of the theory of Lie algebras, Sibirsk. Mat. Ž. 3 (1962), 297-301. (Russian) MR 32 #167. MR 182684
  • 6. E. Witt, Die Unterringe der freien Lieschen Ringe, Math. Z. 64 (1956), 195-216. MR 17, 1050. MR 77525

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B65, 17B35, 17B55

Retrieve articles in all journals with MSC (1970): 17B65, 17B35, 17B55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13182-9

American Mathematical Society